# SDR REXA2014012300136

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 20,927 hours, 18,494 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHILE GEAR WAS COMING UP, RECEIVED NR 3 HYD SIC LOW PRESS CAUTION, FOLLOWED BY A GEAR UP DISAGREE WARNING.  THE MAIN GEAR WAS RED & THE NOSE GEAR WAS YELLOW.  MX FOUND THE NR 3 HYD SYS TO BE 100% WITH THE SYS OFF.  THEY BLED THE SYS IAW AMM 29-10-00-870-810 & PERFORMED A SUCCESSFUL FUNCTIONAL TEST OF THE LG IAW AMM 32-30-00-720-801.
